A Polynomial-Time Approximation Algorithm for a Geometric Dispersion Problem

M. Benkert, J. G. Gudmundsson, C. Knauer, E.J. Moet, R.W. van Oostrum, A. Wolff

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationComputing and Combinatorics, 12th Annual International Conference, COCOON 2006
EditorsD.Z. Chen, D.T. Lee
Place of PublicationTaipei, Taiwan
Pages166-175
Number of pages10
DOIs
Publication statusPublished - 2006

Cite this